MathSciNet Relay Station
MathSciNet bibliographic data
MR815482 57N10 (22E40 53C20)
Neumann, Walter D.; Zagier, Don Volumes of hyperbolic three-manifolds. Topology 24 (1985), no. 3, 307–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement